zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundary integral equations with the generalized Neumann kernel for Laplace’s equation in multiply connected regions. (English) Zbl 1211.65159
The paper is concerned with study of a boundary integral method for solving Laplace’s equation with a Dirichlet boundary condition or a Neumann condition on both bounded and unbounded multiply connected regions. The integral equations are solved numerically by the Nyström method with the trapezoidal rule. Numerical results illustrate the efficiency of the proposed method.
MSC:
65N38Boundary element methods (BVP of PDE)
35J05Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation
Software:
Algorithm 788
References:
[1]Atkinson, K. E.: The solution of non-uniquely linear integral equations, Numer. math. 10, 117-124 (1967) · Zbl 0183.18305 · doi:10.1007/BF02174143
[2]Atkinson, K. E.: The numerical solution of the eigenvalue problem for compact integral operators, Trans. am. Math. soc. 129, 458-465 (1967) · Zbl 0177.18803 · doi:10.2307/1994601
[3]Atkinson, K. E.: The numerical solution of integral equations of the second kind, (1997)
[4]Atkinson, K. E.; Jeon, Y.: Algorithm 788: automatic boundary integral equation programs for the planar Laplace equation, ACM trans. Math. software 24, No. 4, 395-417 (1998) · Zbl 0934.65131 · doi:10.1145/293686.293692
[5]Crowdy, D.: The Schwarz problem in multiply connected domains and the Schottky – Klein prime function, Complex var. Elliptic equ. 53, 221-236 (2008) · Zbl 1133.30302 · doi:10.1080/17476930701682897
[6]Gakhov, F. D.: Boundary value problems, English translation of russian edition 1963 (1966) · Zbl 0141.08001
[7]Greenbaum, A.; Greengard, L.; Mcfadden, G. B.: Laplace’s equation and the Dirichlet – Neumann map in multiply connected domains, J. comput. Phys. 105, No. 2, 267-278 (1993) · Zbl 0769.65085 · doi:10.1006/jcph.1993.1073
[8]Helsing, J.; Ojala, R.: On the evaluation of layer potentials close to their sources, J. comput. Phys. 227, 2899-2921 (2008) · Zbl 1135.65404 · doi:10.1016/j.jcp.2007.11.024
[9]Helsing, J.; Wadbro, E.: Laplace’s equation and the Dirichlet – Neumann map: a new mode for mikhlin’s method, J. comput. Phys. 202, 391-410 (2005) · Zbl 1063.65130 · doi:10.1016/j.jcp.2004.06.024
[10]Henrici, P.: Applied and computational complex analysis, Applied and computational complex analysis 3 (1986)
[11]Kellogg, O.: Foundations of potential theory, (1967) · Zbl 0152.31301
[12]Krantz, S. G.: Geometric function theory: explorations in complex analysis, (2006)
[13]Kress, R.: Linear integral equations, (1989) · Zbl 0671.45001
[14]Mayo, A.: Rapid methods for the conformal mapping of multiply connected regions, J. comput. Appl. math. 14, 143-153 (1986) · Zbl 0586.30009 · doi:10.1016/0377-0427(86)90135-4
[15]Mikhlin, S. G.: Integral equations and their applications to certain problems in mechanics, mathematical physics and technology, English translation of russian edition 1948 (1957) · Zbl 0077.09903
[16]Muskhelishvili, N. I.: Singular integral equations, English translation of russian edition 1953 (1977) · Zbl 0051.33203
[17]Nasser, M. M. S.: A boundary integral equation for conformal mapping of bounded multiply connected regions, Comput. methods func. Theor. 9, 127-143 (2009) · Zbl 1159.30007 · doi:http://www.heldermann.de/CMF/CMF09/CMF091/cmf09009.htm
[18]Nasser, M. M. S.: Numerical conformal mapping via a boundary integral equation with the generalized Neumann kernel, SIAM J. Sci. comput. 31, 1695-1715 (2009) · Zbl 1198.30009 · doi:10.1137/070711438
[19]Nasser, M. M. S.: The Riemann-Hilbert problem and the generalized Neumann kernel on unbounded multiply connected regions, The university researcher (IBB university journal) 20, 47-60 (2009)
[20]Nasser, M. M. S.; Murid, A. H. M.; Zamzamir, Z.: A boundary integral method for the Riemann – Hilbert problem in domains with corners, Complex var. Elliptic equ. 53, No. 11, 989-1008 (2008) · Zbl 1159.30023 · doi:10.1080/17476930802335080
[21]Pogorzelski, W.: Integral equation and their applications, Integral equation and their applications 1 (1966) · Zbl 0137.30502
[22]Saad, Y.; Schultz, M. H.: GMRES: a generalized minimum residual algorithm for solving nonsymmetric linear systems, SIAM J. Sci. stat. Comput. 7, No. 3, 856-869 (1986) · Zbl 0599.65018 · doi:10.1137/0907058
[23]Vekua, I. N.: Generalized analytic functions, (1992)
[24]Wegmann, R.; Murid, A. H. M.; Nasser, M. M. S.: The Riemann – Hilbert problem and the generalized Neumann kernel, J. comput. Appl. math. 182, 388-415 (2005) · Zbl 1070.30017 · doi:10.1016/j.cam.2004.12.019
[25]Wegmann, R.; Nasser, M. M. S.: The Riemann – Hilbert problem and the generalized Neumann kernel on multiply connected regions, J. comput. Appl. math. 214, 36-57 (2008) · Zbl 1157.45303 · doi:10.1016/j.cam.2007.01.021